# SDR AALA20071368

- Difficulty date: July 28, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 7 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.
